Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

There exist multilinear Bohnenblust-Hille constants (Cn)n=1(infinity) with limn ->infinity(Cn+1-Cn)=0

dc.contributor.authorNuñez Alarcón, D.
dc.contributor.authorPellegrino, Daniel
dc.contributor.authorSeoane-Sepúlveda, Juan B.
dc.contributor.authorSerrano Rodríguez, D.M.
dc.date.accessioned2023-06-20T00:25:21Z
dc.date.available2023-06-20T00:25:21Z
dc.date.issued2013
dc.description.abstractThe n-linear Bohnenblust-Hille inequality asserts that there is a constant C-n is an element of [1, infinity) such that the l(2n/n+1)-norm of (U(e(i1), ..., e(in)))(i1, ...,in=1)(N) is bounded above by C-n times the supremum norm of U, for any n-linear form U :C-N x ... x C-N -> C and N is an element of N (the same holds for real scalars). We prove what we call Fundamental Lemma, which brings new information on the optimal constants, (K-n)(n=1)(infinity) for both real and complex scalars. For instance, Kn+1 - K-n < 0.87/n(0.473) for infinitely many n's. For complex scalars we give a formula (of surprisingly low growth), in which pi, e and the famous Euler-Mascheroni constant gamma appear: K-n < 1 (4/root pi (1 - e(gamma/2-1/2)) Sigma(n-1)(j=1) j(log2(e-gamma/2+1/2)-1)), for all(n) >= 2. We study the interplay between the Kahane-Salem-Zygmund and the Bohnenblust-Hille (polynomial and multilinear) inequalities and provide estimates for Bohnenblust-Hille-type inequality constants for any exponent q is an element of [2n/n+1, infinity). (C) 2012 Elsevier Inc. All rights reserved.
dc.description.departmentDepto. de Análisis Matemático y Matemática Aplicada
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.facultyInstituto de Matemática Interdisciplinar (IMI)
dc.description.refereedTRUE
dc.description.sponsorshipCapes.
dc.description.sponsorshipCNPq
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/19923
dc.identifier.doi10.1016/j.jfa.2012.11.006
dc.identifier.issn0022-1236
dc.identifier.officialurlhttp://www.sciencedirect.com/science/article/pii/S0022123612004156
dc.identifier.relatedurlhttp://www.sciencedirect.com
dc.identifier.relatedurlhttp://arxiv.org/pdf/1207.0124.pdf
dc.identifier.urihttps://hdl.handle.net/20.500.14352/42545
dc.issue.number2
dc.journal.titleJournal of Functional Analysis
dc.language.isoeng
dc.page.final463
dc.page.initial429
dc.publisherElsevier
dc.relation.projectIDGrants 301237/2009-3
dc.relation.projectID477124/2012-7.
dc.relation.projectIDMTM2009-07848.
dc.rights.accessRightsrestricted access
dc.subject.cdu530.1
dc.subject.keywordBohnenblust-Hille inequality
dc.subject.keywordKahane-Salem-Zygmund inequality
dc.subject.keywordQuantum Information Theory
dc.subject.ucmFísica matemática
dc.titleThere exist multilinear Bohnenblust-Hille constants (Cn)n=1(infinity) with limn ->infinity(Cn+1-Cn)=0
dc.typejournal article
dc.volume.number264
dcterms.referencesS. Aaronson, A. Ambainis, The need for structure in quantum speedups, Electron. Colloq. Comput. Complex. 110 (2009). R.M. Aron, M. Klimek, Supremum norms for quadratic polynomials, Arch. Math. (Basel) 76 (2001) 73–80. R. Balasubramanian, B. Calado, H. Queffélec, The Bohr inequality for ordinary Dirichlet series, Studia Math. 175 (2006) 285–304. F. Bayart, Maximum modulus of random polynomials, Quart. J. Math. 63 (2012) 21–39. O. Blasco, The Bohr radius of a Banach space, in: Vector Measures, Integration and Related Topics, in: Oper. Theory Adv. Appl., vol. 201, Birkhäuser Verlag, Basel, 2010, pp.59–64. R. Blei, Analysis in Integer and Fractional Dimensions,Cambridge Stud. Adv. Math., 2001. H.P. Boas, The football player and the infinite series, Notices Amer. Math. Soc. 44 (1997) 1430–1435. H.P. Boas, D. Khavinson, Bohr’s power series theorem in several variables, Proc. Amer. Math. Soc. 125 (1997)2975–2979. H.F. Bohnenblust, E. Hille, On the absolute convergence of Dirichlet series, Ann. of Math. (2) 32 (1931) 600–622. E. Bombieri, J. Bourgain, A remark on Bohr’s inequality, Int. Math. Res. Not. IMRN 80 (2004) 4307–4330. A.M. Davie, Quotient algebras of uniform algebras, J. Lond. Math. Soc. 7 (1973) 31–40. A. Defant, L. Frerick, J. Ortega-Cerdá, M. Ounaïes, K.Seip, The polynomial Bohnenblust–Hille inequality is hypercontractive,Ann. of Math. (2) 174 (2011) 485–497. A. Defant, D. García, M. Maestre, Bohr’s power series theorem and local Banach space theory, J. Reine Angew.Math. 557 (2003) 173–197. A. Defant, D. García, M. Maestre, Maximum moduli of unimodular polynomials, J. Korean Math. Soc. 41 (2004)209–229. A. Defant, D. García, M. Maestre, P. Sevilla-Peris, Bohr’s strips for Dirichlet series in Banach spaces, Funct. Approx. Comment. Math. 44 (2011)165–189. A. Defant, M. Maestre, C. Prengel, The arithmetic Bohr radius, Quart. J. Math. 59 (2008) 189–205. A. Defant, M. Maestre, U. Schwarting, Bohr radii of vector valued holomorphic functions, Adv. Math. 231 (2012)2837–2857. A. Defant, D. Popa, U. Schwarting, Coordinatewise multiple summing operators in Banach spaces, J. Funct.Anal. 259 (2010) 220–242. A. Defant, U. Schwarting, Bohr’s radii and strips – a microscopic and a macroscopic view, Note Mat. 31 (2011)87–101. A. Defant, P. Sevilla-Peris, A new multilinear insight on Littlewood’s 4/3-inequality, J. Funct. Anal. 256 (2009)1642–1664. A. Defant, P. Sevilla-Peris, Convergence of Dirichlet polynomials in Banach spaces, Trans. Amer. Math. Soc. 363 (2011) 681–697. A. Defant, P. Sevilla-Peris, Bohnenblust–Hille auf Darmsaiten, Notes for a Seminar, preprint. D. Diniz, G.A. Muñoz-Fernández, D. Pellegrino, J.B. Seoane-Sepúlveda, The asymptotic growth of the constants in the Bohnenblust–Hille inequality is optimal, J. Funct. Anal.263 (2012) 415–428. D. Diniz, G.A. Muñoz-Fernández, D. Pellegrino, J.B. Seoane-Sepúlveda, Lower bounds for the constants in the Bohnenblust–Hille inequality: the case of real scalars,Proc. Amer. Math. Soc., submitted for publication. D.J.H. Garling, Inequalities: A Journey into Linear Analysis, Cambridge University Press, Cambridge, 2007. U. Haagerup, The best constants in the Khinchine inequality, Studia Math. 70 (1982) 231–283. G. Johnson, G. Woodward, On p-Sidon sets, Indiana Univ.Math. J. 24 (1974) 161–167. J.-P. Kahane, Some Random Series of Functions, Cambridge Stud. Adv. Math., vol. 5, Cambridge University Press,Cambridge, 1993. S. Kaijser, Some results in the metric theory of tensor products, Studia Math. 63 (1978) 157–170. J.E. Littlewood, On bounded bilinear forms in an infinite number of variables, Quart. J. Math. Oxford 1 (1930)164–174. B. Maurizi, H. Queffélec, Some remarks on the algebra of bounded Dirichlet series, J. Fourier Anal. Appl. 16 (2010)676–692. A. Montanaro, Some applications of hypercontractive inequalities in quantum information theory, arXiv:1208.0161 [quant-ph]. G.A. Muñoz-Fernández, D. Pellegrino, J.B. Seoane-Sepúlveda, Estimates for the asymptotic behaviour of the constants in the Bohnenblust Hille inequality, Linear Multilinear Algebra 60 (2012) 573–582. G.A. Muñoz-Fernández, D. Pellegrino, J. Ramos Campos, J.B. Seoane-Sepúlveda, A geometric technique to generate lower estimates for the constants in the Bohnenblust–Hille inequalities, arXiv:1203.0793 [math.FA]. D. Nuñez-Alarcón, D. Pellegrino, On the growth of the optimal constants of the multilinear Bohnenblust–Hille inequality, arXiv:1205.2385 [math.FA]. D. Nuñez-Alarcón, D. Pellegrino, J.B. Seoane-Sepúlveda, On the Bohnenblust–Hille inequality and a variant of Littlewood’s 4/3 inequality, J. Funct. Anal. 264 (2013) 326–336. D. Pellegrino, J.B. Seoane-Sepúlveda, New upper bounds for the constants in the Bohnenblust Hille inequality,J. Math. Anal. Appl. 386 (2012) 300–307. D. Pellegrino, J.B. Seoane-Sepúlveda, The Bohnenblust–Hille inequality for real homogeneous polynomials is hypercontractive and this result is optimal,arXiv:1209.4632 [math.FA]. I. Pitowsky,Macroscopic objects in quantum mechanics: A combinatorial approach, Phys. Rev. A 70 (2004) 022103. F. Qi,Monotonicity results and inequalities for the gamma and incomplete gamma functions,Math. Inequal. Appl. 5 (2002) 61–67. H. Queffélec H, Bohr’s vision of ordinary Dirichlet series: Old and new results, J. Anal. 3 (1995) 43–60. R. Salem, A. Zygmund, Some properties of trigonometric series whose terms have random signs, Acta Math. 91(1954) 245–301. D.M. Serrano-Rodríguez, Improving the closed formula for subpolynomial constants in the multilinear Bohnenblust–Hille constants, preprint.
dspace.entity.typePublication

Download

Original bundle

Now showing 1 - 2 of 2
Loading...
Thumbnail Image
Name:
Seoane01.pdf
Size:
322.52 KB
Format:
Adobe Portable Document Format
Loading...
Thumbnail Image
Name:
Seoane01libre.pdf
Size:
680.98 KB
Format:
Adobe Portable Document Format

Collections